# SDR CALA2012122100873

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5321DB11727216
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 328 TO 344, LBL 45 CRACKED.  R & R FLOOR SUPPORT IAW SRM 51-40-02.
